MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® FLIP-FLO¿ CATHETER VALVE

C.R. BARD INC. (COVINGTON) -1018233 BARD® FLIP-FLO¿ CATHETER VALVE
Catalog Number BFF5
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the flip flow catheter valve had cracks in the hub that was inserted into the catheter and picture in the attachment with batch ngjw3053.Due to the value of the product, the customer would prefer not to request a credit note or similar for this, but wanted to report it in case this was a manufacturing defect in this batch.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the flip flow catheter valve had cracks in the hub that was inserted into the catheter and picture in the attachment with batch ngjw3053.Due to the value of the product, the customer would prefer not to request a credit note or similar for this, but wanted to report it in case this was a manufacturing defect in this batch.Cracks in the hub that is inserted into the catheter (see picture in the attachment).Batch: ngjw3053.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned one-photo sample noted one opened and two unopened (with original packaging), flip flow catheter valve bff5.Visual inspection of the provided single photo sample identified a small crack along the tap body of the flip flow catheter valve.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Correction: d,h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® FLIP-FLO¿ CATHETER VALVE
Common Device Name
CATHETER VALVE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22781994
Report Number1018233-2025-06673
Device Sequence Number20892155
Product Code KNX
UDI-Device Identifier00801741131776
UDI-Public(01)00801741131776(11)241012(17)290831(10)NGJW3053
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBFF5
Device Lot NumberNGJW3053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown